# SDR CALA9600759

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib Attach Lug
- Condition: Cracked
- Location: Ws 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .50 INCH CRACK IN RIB ATTACH LUG ON AFT SIDE OF UPPER VENT STRINGER 12, OUTBOARD SIDE OF W.S. 686 RIB, NR 3 TANK.  REPAIR ANGLES, RADIUS BLOCKS, AND VENT PATCHES WERE FABRICATED AND INSTALLED IAW SRM 51-30-2.
